Solpadeine Max: Soluble & Tablets

Solpadeine Max Tablets contain a dual action formula – paracetamol and codeine – for fast and effective pain relief. Solpadeine Max Soluble Tablets contain a triple action formula – paracetamol, codeine and caffeine – for the short term treatment of acute moderate pain.

Suitable for: Adults and children 12 years and over

Use for:
Migraine, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains and sciatica

Ingredients:
- Solpadeine Max Tablets: Paracetamol 500mg and codeine 12.8mg
- Solpadeine Max Soluble Tablets: Paracetamol 500 mg, codeine 12.8 mg and caffeine 30mg

How to use:

Max Tablets:
- Adults, you can take 2 capsules or tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours.
- Children aged 16 – 18 years, you can take 1-2 capsules or tablets every 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours.
- Children aged 12 – 15 years, you can take 1 capsules or tablets every 6 hours as needed to relieve discomfort. Do not take more than 4 capsules or tablets in 24 hours.

Max Soluble Tablets:
- Adults, you can dissolve 2 tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours.
- Children aged 16 – 18 years, you can dissolve 1-2 tablets every 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours.
- Children aged 12 – 15 years, you can dissolve 1 tablet in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 4 soluble tablets in 24 hours.

For three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Buy Now

Solpadeine Plus Capsules, Solpadeine Plus Tablets, Solpadeine Plus Soluble Tablets and Solpadeine Max Soluble Tablets contain paracetamol, codeine phosphate hemihydrate and caffeine. Solpadeine Max Tablets contain paracetamol and codeine phosphate hemihydrate. Solpadeine Migraine Ibuprofen & Codeine Tablets contain ibuprofen and codeine phosphate hemihydrate. Solpadeine products should be taken for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Products containing codeine can be addictive and should be used for a maximum of three days. Solpadeine Headache Soluble Tablets contain paracetamol and caffeine – a mild analgesic and antipyretic formulated to give extra pain relief. Always read the leaflet.